A note on indecomposability of Boolean matrices

Bo Zhou

Kragujevac Journal of Mathematics (2004)

  • Volume: 26, Issue: 26, page 133-137
  • ISSN: 1450-9628

How to cite


Bo Zhou. "A note on indecomposability of Boolean matrices." Kragujevac Journal of Mathematics 26.26 (2004): 133-137. <http://eudml.org/doc/252888>.

author = {Bo Zhou},
journal = {Kragujevac Journal of Mathematics},
keywords = {-indecomposable matrix; generalized exponents},
language = {eng},
number = {26},
pages = {133-137},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {A note on indecomposability of Boolean matrices},
url = {http://eudml.org/doc/252888},
volume = {26},
year = {2004},

AU - Bo Zhou
TI - A note on indecomposability of Boolean matrices
JO - Kragujevac Journal of Mathematics
PY - 2004
PB - Prirodno-matematički fakultet Kragujevac
VL - 26
IS - 26
SP - 133
EP - 137
LA - eng
KW - -indecomposable matrix; generalized exponents
UR - http://eudml.org/doc/252888
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.